# SDR DHL9971218C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEADING EDGE COVE PANEL SUPPORT ANGLE IS CRACKED JUST BELOW NR 3 SPOILER O/B HINGE.  REMOVED AND INSTALLED ANGLE PER SRM 57-50-1.
